# SDR CALA2021110102010

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 85,083 hours, 33,169 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Slide
- Part number: D31517717
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SLIDE PRESSUREIS NEAR THE RED INSPECTED L2 SLIDE PRESSURE PER AMM 25-62-00. FOUND TO BE IN AREA B AND DID NOT CHANGE AFTER 1 HOUR. STILL MORE THAN A NEEDLE WIDTH ABOVE GREEN BAND. WILL REQUIRE SLIDE REPLACEMENT.
